Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 29, NWS Atlanta, GA

January 12, 2019Montgomery County, Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 12, 2019, 10:06 AM EST for Montgomery County, Telfair County, Wheeler County, Georgia. It took effect at Jan 13, 2019, 10:13 AM EST. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2019, 10:06 AM EST (15:06 UTC)
In effect from
Jan 13, 2019, 10:13 AM EST
Expired
Jan 16, 2019, 2:59 AM EST
In force
65 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Montgomery County, GA, Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at Lumber City (LBRG1). The gauge peaked at 15.48 ft at Jan 14, 2019, 6:00 PM EST.

actionminormoderate14161801/1201/1301/1401/1501/1601/17
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

888 
WGUS42 KFFC 121506
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1006 AM EST Sat Jan 12 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC209-271-309-130505-
/O.NEW.KFFC.FL.W.0029.190114T0000Z-190117T0600Z/
/LBRG1.1.ER.190114T0000Z.190115T0000Z.190117T0000Z.NO/
1006 AM EST Sat Jan 12 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Ocmulgee River near Lumber City.
* From Sunday evening until late Wednesday night.
* At 10 AM Saturday the stage was 14.4 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
  to rise to near 15.4 feet by Tuesday morning.The river will fall 
  below flood stage by Wednesday evening.
* At 15 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
10 follow-up statements
983 
WGUS82 KFFC 130126
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
826 PM EST Sat Jan 12 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

 
GAC209-271-309-131526-
/O.EXT.KFFC.FL.W.0029.190113T1800Z-190117T0600Z/
/LBRG1.1.ER.190113T1800Z.190115T0000Z.190117T0000Z.NO/
826 PM EST Sat Jan 12 2019

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  The Ocmulgee River near Lumber City.
* From tomorrow early afternoon until late Wednesday night.
* At 8 PM Saturday the stage was 14.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 15.4 feet by early Tuesday morning. The 
  river will fall below flood stage by Wednesday evening.
* At 15 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
272 
WGUS82 KFFC 130831
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
331 AM EST Sun Jan 13 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC091-271-315-132230-
/O.CON.KFFC.FL.W.0192.000000T0000Z-190116T1500Z/
/ABBG1.2.ER.181215T1900Z.190111T0345Z.190116T0900Z.NO/
331 AM EST Sun Jan 13 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until Wednesday morning.
* At 3AM Sunday the stage was 13.8 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by Wednesday 
  morning.

  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-132230-
/O.CON.KFFC.FL.W.0029.190113T1800Z-190117T0600Z/
/LBRG1.1.ER.190113T1800Z.190115T0000Z.190117T0000Z.NO/
331 AM EST Sun Jan 13 2019

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* From this afternoon until late Wednesday night.
* At 3AM Sunday the stage was 14.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 15.4 feet by early Tuesday morning.The river will 
  fall below flood stage by Wednesday evening.
* At 15.0 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.

  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC209-283-309-132230-
/O.CON.KFFC.FL.W.0028.000000T0000Z-190114T2000Z/
/MTVG1.1.ER.190109T1207Z.190111T1130Z.190114T1400Z.NO/
331 AM EST Sun Jan 13 2019

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until Monday afternoon.
* At 3AM Sunday the stage was 17.1 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by tomorrow 
  late morning.
* At 17 feet...Minor flooding continues in the woodlands and 
  pastures upstream and downstream from the gage on U.S. Highway 280.
  Some homes on Dead River Road in the south end of Montgomery County
  become surrounded by water. Water begins to cover lower portions of
  Dead River Road.

  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
954 
WGUS82 KFFC 131516
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1016 AM EST Sun Jan 13 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC091-271-315-140515-
/O.EXT.KFFC.FL.W.0192.000000T0000Z-190116T1200Z/
/ABBG1.2.ER.181215T1900Z.190111T0345Z.190116T0600Z.NO/
1016 AM EST Sun Jan 13 2019

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Ocmulgee River near Abbeville.
* Until Wednesday morning.
* At 9 AM Sunday the stage was 13.6 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early 
  Wednesday morning.
* At 14 feet...Moderate flooding begins. Roads to homes along the 
  west side of the river in Abbeville become inaccessible.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-140515-
/O.EXT.KFFC.FL.W.0029.190113T1513Z-190117T0600Z/
/LBRG1.1.ER.190113T1430Z.190114T1800Z.190117T0000Z.NO/
1016 AM EST Sun Jan 13 2019

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  The Ocmulgee River near Lumber City.
* Until late Wednesday night.
* At 9 AM Sunday the stage was 15 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* The river will continue rising to near 15.4 feet by tomorrow early 
  afternoon. The river will fall below flood stage Wednesday evening.
* At 15.0 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC209-283-309-140515-
/O.CON.KFFC.FL.W.0028.000000T0000Z-190114T2000Z/
/MTVG1.1.ER.190109T1207Z.190111T1130Z.190114T1400Z.NO/
1016 AM EST Sun Jan 13 2019

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until Monday afternoon.
* At 9 AM Sunday the stage was 16.9 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by tomorrow 
  late morning.
* At 17.0 feet...Minor flooding continues in the woodlands and 
  pastures upstream and downstream from the gage on U.S. Highway 280.
  Some homes on Dead River Road in the south end of Montgomery County
  become surrounded by water. Water begins to cover lower portions of
  Dead River Road.  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
661 
WGUS82 KFFC 140248
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
948 PM EST Sun Jan 13 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 


GAC091-271-315-141647-
/O.EXT.KFFC.FL.W.0192.000000T0000Z-190116T0600Z/
/ABBG1.2.ER.181215T1900Z.190111T0345Z.190116T0000Z.NO/
948 PM EST Sun Jan 13 2019

...Flood Warning extended until Wednesday morning...The Flood 
Warning continues for
  The Ocmulgee River near Abbeville.
* Until Wednesday morning.
* At 8PM Sunday the stage was 13.2 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage by early Wednesday 
  morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-141647-
/O.CON.KFFC.FL.W.0029.000000T0000Z-190117T0600Z/
/LBRG1.1.ER.190113T1430Z.190115T0000Z.190117T0000Z.NO/
948 PM EST Sun Jan 13 2019

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until late Wednesday night.
* At 9PM Sunday the stage was 15.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will continue rising to near 15.5 feet by tomorrow 
  evening. The river will fall below flood stage Wednesday evening.
* At 15.0 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC209-283-309-141647-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-190114T1800Z/
/MTVG1.1.ER.190109T1207Z.190111T1130Z.190114T1200Z.NO/
948 PM EST Sun Jan 13 2019

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Oconee River near Mount Vernon.
* Until Monday afternoon.
* At 9PM Sunday the stage was 16.4 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue to fall to below flood stage by tomorrow 
  morning.
* At 16.0 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands...pastures and natural flood plain along the river 
  upstream and downstream from the gage on U.S. Highway 280. Flood 
  waters reach the top of a boat ramp by the bridge on the Wheeler 
  County side of the River.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
099 
WGUS82 KFFC 141618
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1118 AM EST Mon Jan 14 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 


GAC091-271-315-150618-
/O.EXT.KFFC.FL.W.0192.000000T0000Z-190116T0300Z/
/ABBG1.2.ER.181215T1900Z.190111T0345Z.190115T2100Z.NO/
1118 AM EST Mon Jan 14 2019

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* Until Tuesday evening.
* At 10 AM Monday the stage was 12.7 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tomorrow 
  afternoon.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-150618-
/O.CON.KFFC.FL.W.0029.000000T0000Z-190117T0600Z/
/LBRG1.1.ER.190113T1430Z.190114T1800Z.190117T0000Z.NO/
1118 AM EST Mon Jan 14 2019

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until late Wednesday night.
* At 10 AM Monday the stage was 15.5 feet...and slowly rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* The river will continue rising to near 15.5 feet by this afternoon.
  The river will fall below flood stage Wednesday evening.
* At 15.0 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC209-283-309-141648-
/O.CAN.KFFC.FL.W.0028.000000T0000Z-190114T1800Z/
/MTVG1.1.ER.190109T1207Z.190111T1130Z.190114T1052Z.NO/
1118 AM EST Mon Jan 14 2019

The Flood Warning is cancelled for
  The Oconee River near Mount Vernon.
* This takes effect immediately.
* At 11 AM Monday the stage was 15.8 feet...and falling.
* Flood stage is 16 feet.
* The river will continue to fall.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$
350 
WGUS82 KFFC 150044
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
744 PM EST Mon Jan 14 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 


GAC091-271-315-151444-
/O.CON.KFFC.FL.W.0192.000000T0000Z-190116T0300Z/
/ABBG1.2.ER.181215T1900Z.190111T0345Z.190115T2100Z.NO/
744 PM EST Mon Jan 14 2019

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until Tuesday evening.
* At 6 PM Monday the stage was 12.5 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage by Tuesday 
  afternoon.
* At 12.0 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
* This crest compares to a previous crest of 12.4 feet on Aug 23 2013.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-151444-
/O.CON.KFFC.FL.W.0029.000000T0000Z-190117T0600Z/
/LBRG1.1.ER.190113T1430Z.190115T0600Z.190117T0000Z.NO/
744 PM EST Mon Jan 14 2019

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until late Wednesday night.
* At 7 PM Monday the stage was 15.4 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will remain near 15.5 feet through Tuesday afternoon, then 
  start falling. The river will fall below flood stage Wednesday evening.
* At 15.0 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
* This crest compares to a previous crest of 15.4 feet on Feb 27 2013.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
678 
WGUS82 KFFC 151118
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
618 AM EST Tue Jan 15 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 


GAC091-271-315-160000-
/O.EXT.KFFC.FL.W.0192.000000T0000Z-190116T0000Z/
/ABBG1.2.ER.181215T1900Z.190111T0345Z.190115T1800Z.NO/
618 AM EST Tue Jan 15 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* Until this evening.
* At 545 AM Tuesday the stage was 12.1 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by this 
  afternoon.
* At 12 feet...Flood Stage is reached. Minor flooding of lowlands 
  adjacent to the river begins. The water level reaches the top of 
  the Abbeville boat ramp and also begins to flood the nearby park.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-160117-
/O.CON.KFFC.FL.W.0029.000000T0000Z-190117T0600Z/
/LBRG1.1.ER.190113T1430Z.190115T1200Z.190117T0000Z.NO/
618 AM EST Tue Jan 15 2019

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until late Wednesday night.
* At 6 AM Tuesday the stage was 15.3 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 15 feet.
* At 15 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
 

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
839 
WGUS82 KFFC 151726
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1226 PM EST Tue Jan 15 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

 
GAC209-271-309-160726-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-190116T1800Z/
/LBRG1.1.ER.190113T1430Z.190114T1545Z.190116T1200Z.NO/
1226 PM EST Tue Jan 15 2019

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  The Ocmulgee River near Lumber City.
* Until Wednesday afternoon.
* At 12 PM Tuesday the stage was 15.2 feet...and falling.
* Minor flooding will continue.
* Flood stage is 15 feet.
* At 15 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
 

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
355 
WGUS82 KFFC 160314
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1014 PM EST Tue Jan 15 2019

...The Flood Warning continues for the following rivers in Georgia...
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 


GAC209-271-309-161713-
/O.CON.KFFC.FL.W.0029.000000T0000Z-190116T1800Z/
/LBRG1.1.ER.190113T1430Z.190114T1545Z.190116T1200Z.NO/
1014 PM EST Tue Jan 15 2019

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until Wednesday afternoon.
* At 10PM Tuesday the stage was 15.1 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* At 15.0 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
327 
WGUS82 KFFC 160759
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
259 AM EST Wed Jan 16 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties

 
GAC209-271-309-160829-
/O.CAN.KFFC.FL.W.0029.000000T0000Z-190116T1800Z/
/LBRG1.1.ER.190113T1430Z.190114T1545Z.190116T0515Z.NO/
259 AM EST Wed Jan 16 2019

The Flood Warning is cancelled for
  The Ocmulgee River near Lumber City.
* This takes effect immediately.
* At 230 AM Wednesday the stage was 14.9 feet...and falling.
* Flood stage is 15 feet.
* The river will continue to fall.
* At 15 feet...Flood Stage is reached and minor flooding begins. 
  Water overflows into the broad swampy flood plain. Farm fields on 
  the right bank flood. General agriculture and timber interests are 
  affected by the flooding. In addition...water reaches the top of 
  the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 12, 6:03 AM EST, 4 hours 3 minutes earlier.

Area forecast discussion, Jan 12, 6:03 AM EST, 4 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
603 AM EST Sat Jan 12 2019

.UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 319 AM EST Sat Jan 12 2019/

SHORT TERM /Today through Sunday/...
Continuing to watch the potential for a mix of light freezing rain
and possibly sleet. The winter weather advisory will continue but
it looks like a relatively short-lived event with possibly no winter
weather at all as guidance seems to warm things up when the best
rain potential occurs. The favored area for any accumulations of
freezing rain continue to be the higher elevation of the NE GA
mountains in Union, Towns, Lumpkin and White counties later today
into tonight.

Otherwise, moisture is on the increase across the area with
rain expected to develop later today and continue overnight
favoring N and portions of central GA as a low pressure systems
moves to the area on Sunday and weakens as it does. A moist
overrunning flow kicks in today as surface high pressure noses
down the eastern Appalachians.

As the surface low pressure system weakens Sunday, the deep moisture
will be exiting with rain chances diminishing.

Forecast high temperatures today will be ranging within a few degrees
of normal over the southern portion of central GA to as much as 8-12
degrees below normal in the vicinity of the I-85 corridor.

Forecast high temperatures Sunday will be ranging from 4-7 degrees
below normal over portions of the eastern forecast area near the
SC border to as much as 3-7 degrees above normal over the southern
portions of central GA. Forecast low temperatures tonight are ranging
from 4 to as much as 18 degrees above normal.

Overall confidence is medium to high except low for a winter mix of
precipitation.

BDL

LONG TERM /Sunday Night through Friday/...
At the beginning of the period, a coastal low pressure center has
moved offshore and is moving up the Mid Atlantic coast while high
pressure is building in from the west across Georgia. NW flow on the
backside of the departing low and some low level moisture will keep
precip in the forecast, especially in upslope areas of the higher
terrain of north GA through Monday. At the highest elevations, some
ra/sn mix is possible early Monday morning. Little, if any, snow
accumulation is expected at this time. Precip chances should
diminish by late Monday afternoon/early Monday evening.

High pressure will build in through the middle part of the week. By
Thursday, the longer term models begin to diverge, especially with
respect to a northern GOMEX low pressure center. The ECMWF spreads
the moisture a little further north, while the GFS keeps most of the
moisture along the Gulf Coast. However, by early Saturday, both
models have a strong cold front moving in the the Lower Mississippi
River Valley. This front should move east through the day Saturday
and begin impacting the CWFA by late Saturday/early Sunday. The
ECMWF is a bit slower than the GFS by about ~6 hours. But, both
models are progging a sharp cold front with widespread precip
coverage.

NListemaa

&&

.AVIATION...
12Z Update...
Increasing MVFR the IFR ceilings during the day and overnight.
Some light freezing rain, possibly sleet, could mix in over the
far northeast, but will remain outside of the TAF sites. Mainly
east winds increasing 7-12 kts with some gusts to 20 kts.

//ATL Confidence...12Z Update...
Low confidence for vsbys after the rain starts.
Medium confidence for timing of lower ceilings.
High confidence for winds into the overnight.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          41  36  46  37 /  80  90  50  20
Atlanta         42  38  50  41 /  80  90  40  20
Blairsville     40  36  44  37 /  90  90  50  40
Cartersville    42  38  50  40 /  90  90  50  20
Columbus        52  47  60  44 /  70  80  30  10
Gainesville     39  35  44  38 /  90  90  50  20
Macon           51  45  58  41 /  50  80  50  10
Rome            43  39  50  40 /  90  90  50  20
Peachtree City  45  40  54  40 /  80  90  40  10
Vidalia         57  51  62  42 /  20  50  60  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 1 PM this afternoon to 1 AM EST
Sunday for the following zones: Lumpkin...Towns...Union...White.

&&

SHORT TERM...BDL
LONG TERM....NListemaa
AVIATION...BDL
Hazardous weather outlook, Jan 12, 5:21 AM EST, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
521 AM EST Sat Jan 12 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
521 AM EST Sat Jan 12 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A storm system will bring the potential for light freezing rain
for portions of northeast Georgia this afternoon and overnight,
mainly for areas above 2000 feet in elevation. For more
information, please refer to the Winter Weather Advisory
/ATLWSWFFC/.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

A light rain/snow mix is possible across the higher elevations of
northeast Georgia late Sunday night into early Monday morning.

Otherwise no hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.